# SDR UALA2012120607060

- Difficulty date: December 4, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N229UA
- Make and model: Boeing 777222
- Aircraft serial: 30557
- Aircraft time: 46,209 hours, 5,609 cycles
- Engine: Pwa PW40903
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Damaged
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WINDOW HEAT L FWD FAILURE OF LEFT NR 1 WINDSHIELD HEATING CIRCUIT (LOSS OF WINDOW COATING, WIRING OR THE INDIVIDUAL WHCU CIRCUIT FOR THAT WINDOW).   REPAIRED  WIRING FOR ANTI-ICE SNSR RETURNED TO ORIGINAL CONF. PER WD30-41-11 BY FILE 063635.
